Bluelight

Thread: Reversing testicular atrophy while on steroids/TRT

Results 1 to 5 of 5
  1. Collapse Details
    Reversing testicular atrophy while on steroids/TRT 
    #1
    Bluelighter blue comet's Avatar
    Join Date
    Apr 2015
    Location
    Montana
    Posts
    253
    Currently take 200mg test cyp per week for TRT. Have been taking it for years due to hypogonadism and will be on it for life.

    My current TRT routine works well but the main issue I have is with testicular atrophy. I want to reverse it but am unable to take HCG anymore due to bad side effects I've developed from that medicine.

    Any other non-HCG meds that can reserve atrophy.

    Just for note; whenever I take HCG, I retain a ton of water in my face, chest and stomach. It's very visible and uncomfortable. This only started when I cold turkeyed a short term gabapentin dose, but that's a story for another day.
    Reply With Quote
     

  2. Collapse Details
     
    #2
    Moderator
    Performance Enhancing Drugs
    Genetic Freak's Avatar
    Join Date
    Mar 2012
    Location
    New Zealand
    Posts
    2,156
    Quote Originally Posted by blue comet View Post
    Currently take 200mg test cyp per week for TRT. Have been taking it for years due to hypogonadism and will be on it for life.

    My current TRT routine works well but the main issue I have is with testicular atrophy. I want to reverse it but am unable to take HCG anymore due to bad side effects I've developed from that medicine.

    Any other non-HCG meds that can reserve atrophy.

    Just for note; whenever I take HCG, I retain a ton of water in my face, chest and stomach. It's very visible and uncomfortable. This only started when I cold turkeyed a short term gabapentin dose, but that's a story for another day.
    Testicular atrophy is purely cosmetic, personally I wouldn't worry about it... 200mg test/week is more than most get on TRT consider yourself pretty lucky..

    Maybe try 5g taurine/day, see if that helps...

    If you believe water retention is due to short term cessation of gabapentin, not hCG why would you blame hCG..?
    Reply With Quote
     

  3. Collapse Details
     
    #3
    Bluelighter blue comet's Avatar
    Join Date
    Apr 2015
    Location
    Montana
    Posts
    253
    I have taken HCG in some format on and off for several years, both in addition to test cyp and with HCG monotherapy. Never had any issue with water retention/swelling/weight gain.

    Ever since I took gabapentin for seven weeks and stopped in march 2015, I have not been able to take HCG without this severe water retention. The problem started after stopping gabapentin and only comes if I try to take HCG, even at doses as low as 50iu.
    Reply With Quote
     

  4. Collapse Details
     
    #4
    Senior Moderator
    Performance Enhancing Drugs
    CFC's Avatar
    Join Date
    Mar 2013
    Location
    The Yoo Kay
    Posts
    5,500
    Hi blue, I remember your thread from last year. I do agree with GF that it might be easier to just accept the cosmetic issue. There's not a lot that can override the negative feedback induced by TRT. However have you tried LH/FSH combos like Menopur or Repronex yet? Do they cause the same problem as hCG?
    Reply With Quote
     

  5. Collapse Details
     
    #5
    Bluelighter blue comet's Avatar
    Join Date
    Apr 2015
    Location
    Montana
    Posts
    253
    I have not tried those, nor am I familiar with them. I'll do some research to check them out.

    I had tried novarel HCG to see if it caused the same problems as the APP HCG I was taking. While it caused a lot less swelling, it didn't do much for my testicular athropy or sex drive. In fact it seems like it made both of them worse.
    Reply With Quote
     

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •